Bleomycin induced hyperpigmentation with yolk sac tumor


YARIS N., Cakir M. , Kalyoncu M. , Okten A. N.

INDIAN JOURNAL OF PEDIATRICS, vol.74, no.5, pp.505-506, 2007 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 5
  • Publication Date: 2007
  • Doi Number: 10.1007/s12098-007-0089-8
  • Title of Journal : INDIAN JOURNAL OF PEDIATRICS
  • Page Numbers: pp.505-506

Abstract

Hyperpigmentation is one of the cutaneous side effects of chemotherapautic agents, but it is usually accepted as a cosmetic problem. We report a child with yolk sac tumor who developed localized pigmentation after the first course of chemotherapy regimen that included cisplatin, etoposide and bleomycin. The hyperpigmentation was diffuse scattered, flagellate like and linear streaking which was thought to be mainly related to the skin toxicity of bleomycin.